Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hi i went to theDr. F/U and he ut me

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 996 Questions
Question
Hi i went to theDr. F/U and he ut me on water pills no problem with it ,But the other drug is carvedilol i did not like
I could not breath i hurt so bad my shoulders neck falling asleep all over my house i think you know what im trying to say is not Good at all
Posted Sat, 2 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Bhanu Partap 37 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am,

After going through the medical details provided by you I would like to tell you that these symptoms are not documented side effects of carvedilol.

As per your symptoms, I would like to suggest you to kindly get one echocardiography done to look for heart function. As I feel your cardiac function is low and your medicines need to be adjusted accordingly.

If you have already undergone then kindly upload the reports for further evaluation.

Hope to have been helpful. It'll be a pleasure to assist you further.

Kind regards
Dr Bhanu Partap

Above answer was peer-reviewed by
 
Follow-up: Hi i went to theDr. F/U and he ut me 23 hours later
Thank you so much i am going to call or go there in person, Most of the time my BP is low and it always been like that, my PCP would jokes with me are there yes Ma'am I'm here so yeah I'll let you know what they have do for me sincerely XXXXXXX clyatt
 
 
Answered by Dr. Bhanu Partap 10 minutes later
Brief Answer:
Hello Again

Detailed Answer:
It's always been a pleasure to guide my patients to the best of my knowledge.

May God bless you with good Health.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor